# SDR QXEA0202002

- Difficulty date: November 24, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 3,591 hours, 4,219 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND MAIN LANDING GEAR FORWARD INBOARD DOOR AFT HINGE ARM IS CHAFED ON BACKSIDE.  REPAIRED IAW Q400 MM TASK 32-12-11-400-801.
